# SDR TWAA9747006

- Difficulty date: February 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N417EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47753
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Worn
- Location: Bs 313
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL - DURING OP-15, FOUND FLOOR BEAM UNDER FLOOR PANEL AT STA 313 SHOWING WEAR IN THREE PLACES.  REPAIRED PER SSRM 53-00-101, AND SRM 53-05, FIGURE 20A.  AIRCRAFT TOTAL TIME:  44,216 HOURS; 39,369 CYCLES.  (X)
